# SDR MV1R2011121400000

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: General aviation
- Aircraft: N41
- Make and model: Piper PA-31-350
- Aircraft serial: 318152073
- Aircraft time: 7,802 hours, 3,955 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310
- Part serial: APR96002
- Condition: Failed
- Location: Hyd System
- Part time: 7 hours, 34 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRAINING FLIGHT, AFTER 2ND TOUCH & GO LANDING, GEAR UNSAFE LIGHT STAYED ON AFTER THE GEAR WAS RETRACTED.  LANDING GEAR TOOK MUCH LONGER TO EXTEND & LOCK THAN NORMAL.  ACFT LANDED WITHOUT INCIDENT.  UPON INSPECTION, MX FOUND HYD FLUID ON THE LT FLAP AREA. THE HYD RESERVIOR WAS EMPTY & HYD FLUID DRIPPING FROM THE LT HYD PUMP DRAIN.  HYD FILTERS WERE CHECKED AND THE LT FILTER HAD PIECES OF SEAL MATERIAL IN IT.  REPLACED FILTER, SERVICED & BLED HYD SYS IAW MM.  OPS CHECK WITH RUNING ENGINES SHOWED LT PUMP FAILED PRESSURE CHECK AND HYD FLIUD COMING OUT OF LT PUMP DRAIN. PUMP TO BE REPLACED.
